American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Jeff E. Lewis. Layer potentials for elastostatics and hydrostatics in curvilinear polygonal domains . Trans. Amer. Math. Soc. 320 (1990) 53-76. MR 1005935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wolfgang Desch and Ronald Grimmer. Singular relaxation moduli and smoothing in three-dimensional viscoelasticity . Trans. Amer. Math. Soc. 314 (1989) 381-404. MR 939803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark Leckband. On the local boundedness of singular integral operators . Trans. Amer. Math. Soc. 308 (1988) 39-56. MR 946428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eric T. Sawyer. A characterization of two weight norm inequalities for fractional and Poisson integrals . Trans. Amer. Math. Soc. 308 (1988) 533-545. MR 930072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. F. Andersen and E. T. Sawyer. Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators . Trans. Amer. Math. Soc. 308 (1988) 547-558. MR 930071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jürgen Marschall. Pseudodifferential operators with coefficients in Sobolev spaces . Trans. Amer. Math. Soc. 307 (1988) 335-361. MR 936820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. L. Hwang. The $L\sp 2$-boundedness of pseudodifferential operators . Trans. Amer. Math. Soc. 302 (1987) 55-76. MR 887496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Elena Prestini. Variants of the maximal double Hilbert transform . Trans. Amer. Math. Soc. 290 (1985) 761-771. MR 792826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Frazier. Subspaces of ${\rm BMO}({\bf R}\sp n)$ . Trans. Amer. Math. Soc. 290 (1985) 101-125. MR 787957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Margaret A. M. Murray. The Cauchy integral, Calder\'on commutators, and conjugations of singular integrals in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 289 (1985) 497-518. MR 784001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Takafumi Murai. Singular integral operators of Calder\'on type and related operators on the energy spaces . Trans. Amer. Math. Soc. 288 (1985) 161-178. MR 773054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jing Bo Xia. Piecewise continuous almost periodic functions and mean motions . Trans. Amer. Math. Soc. 288 (1985) 801-811. MR 776405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jan-Olov Strömberg and Richard L. Wheeden. Fractional integrals on weighted $H\sp p$ and $L\sp p$ spaces . Trans. Amer. Math. Soc. 287 (1985) 293-321. MR 766221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nicholas Miller. Weighted Sobolev spaces and pseudodifferential operators with smooth symbols . Trans. Amer. Math. Soc. 269 (1982) 91-109. MR 637030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. R. Schep. Compactness properties of an operator which imply that it is an integral operator . Trans. Amer. Math. Soc. 265 (1981) 111-119. MR 607110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. R. Sourour. Pseudo-integral operators . Trans. Amer. Math. Soc. 253 (1979) 339-363. MR 536952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. F. Clancey and I. Gohberg. Local and global factorizations of matrix-valued functions . Trans. Amer. Math. Soc. 232 (1977) 155-167. MR 0454742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. Sampson and Z. Zieleźny. Hypoelliptic convolution equations in $K'_p$, $p>1$ . Trans. Amer. Math. Soc. 223 (1976) 133-154. MR 0425607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexander Nagel and Stephen Wainger. Hilbert transforms associated with plane curves . Trans. Amer. Math. Soc. 223 (1976) 235-252. MR 0423010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard Frankfurt. Spectral analysis of finite convolution operators . Trans. Amer. Math. Soc. 214 (1975) 279-301. MR 0397481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kevin F. Clancey. On finite Hilbert transforms . Trans. Amer. Math. Soc. 212 (1975) 347-354. MR 0377598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard Hunt, Benjamin Muckenhoupt and Richard Wheeden. Weighted norm inequalities for the conjugate function and Hilbert transform . Trans. Amer. Math. Soc. 176 (1973) 227-251. MR 0312139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Ellis. An energy inequality for higher order linear parabolic operators and its applications . Trans. Amer. Math. Soc. 165 (1972) 167-206. MR 0298482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert C. Busby, Irwin Schochetman and Harvey A. Smith. Integral operators and the compactness of induced representations . Trans. Amer. Math. Soc. 164 (1972) 461-477. MR 0295099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. P. Blozinski. On a convolution theorem for $L(p,q)$ spaces . Trans. Amer. Math. Soc. 164 (1972) 255-265. MR 0415293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Victor W. Daniel. Convolution operators on Lebesgue spaces of the half-line . Trans. Amer. Math. Soc. 164 (1972) 479-488. MR 0291849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael E. Taylor. Gelfand theory of pseudo differential operators and hypoelliptic operators . Trans. Amer. Math. Soc. 153 (1971) 495-510. MR 0415430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. J. Specht and H. T. Jones. Compactness of the Neumann-Poincar\'e operator . Trans. Amer. Math. Soc. 140 (1969) 353-366. MR 0402080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia